Affordable Access

Access to the full text

Post theorem for strongly dependent n-ary semigroups

Authors
  • Cheremushkin, Aleksandr V.1
  • 1 FSUE “RDI “Kvant”, Russia , (Russia)
Type
Published Article
Journal
Discrete Mathematics and Applications
Publisher
De Gruyter
Publication Date
Oct 17, 2020
Volume
30
Issue
5
Pages
307–311
Identifiers
DOI: 10.1515/dma-2020-0027
Source
De Gruyter
Keywords
License
Yellow

Abstract

We use an analogue of Gluskin–Hosszú theorem for strongly dependent finite n-ary semigroups to prove an analogue of Post coset theorem. We show that in fact these theorems are equivalent. Thus it turns our that the case of n-ary semigroups is fully similar to the case of n-groups.

Report this publication

Statistics

Seen <100 times